I was on Methadone (150 mgs.) for 2 Yrs. but stopped it to go on Suboxone. I've been off methadone for over a month. The Dr. put me on 180mgs. of Morphine for 6 days, then 90 mgs. per day, then 45 mgs. per day. I took 15 mgs. on Friday, then started Suboxone on Monday. My dose is 24 mgs. per day. I am extremely anxious and not sleeping. I've been an adict for 25 yrs.
That is a really high dose actually, old school subs drs use high doses. I think if you are able to reduce the dose, you will feel much better. Since I am not a dr, I can't legally tell you that, but as a former subs patient and member here for over 2 years, I can tell you less is often more with subs. It will take a few days for the subs to recede off the receptor sites enough for you to start feeling better. Subs are a long acting med, which means they stay on those receptor sites for several days even after the last dose of. 8 mgs or more. Newer treatment with subs usually are 2 mgs or 4 mgs per day. It is a good med but the training class drs take says to take 16 mgs in almost every case, when actually 4 mgs will work with lots less side effects. Only when someone has intense cravings should they be given more. You will Not go into withdrawal by reducing the dose, please trust me on that. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jul 2009 • 1 answer
Opana oxy&methadone 400mg a day.3 days no methadone 24 hr no opana took suboxone got very sick help?
Posted 30 Mar 2011 • 3 answers
Posted 15 Apr 2011 • 2 answers
Posted 24 Jul 2011 • 5 answers
Posted 27 Jan 2012 • 1 answer